U.S. doctors online nowAsk doctors free
OR
A 38-year-old female asked:

Diagnosed with hpylori & mild elevated liver enzymes (58 alt,51 ast) im on quadruple therapy of bismuth subsalicylate, metronidazole, tetracycline and omeprazole. since starting meds, ive had really dark urine. im drinking lots of h20. concerning?

1 doctor answer1 doctor weighed in
Dr. Clarence Grim
Endocrinology 57 years experience
I would see how often this color change occurs in folks in your Drs practice using this combo in people like u taking ALL meds into account. Never heard of it as a side effect.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 1, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.